# SDR IPXA2025021782873

- Difficulty date: February 17, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 75,113 hours, 15,858 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4205401
- Part serial: 42054015115E
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

**EMERGENCY DECLARED** LEVEL TWO HYD 3 FAIL DURING CRUISE. HYD 3 QUANTITY 0.0 QRH PROCEDURE ACCOMPLISHED W/ MANUAL GEAR EXTENSION.  SERVICED HYD SYS 3 PER AMM 12-13-02, PER FORMED OPS AND LEAK CHECK OF #3 AFT EDP IN REFERENCE TO AMM 29-11-20. OPS CHECK GOOD AT THIS TIME. NO LEAKS NOTED. DUE TO SUSPECTED #3 ENGINE EDPS RUNNING DRY AFTER FLUID LOSS REMOVED AND REPLACED BOTH #3 EDPS AND ALL ENGINE FILTERS, REF BARCODES T3F18E006430R AND T3F18E006430S. AFTER REPLACEMENT RAN ALL ENGINES AND CYCLED ALL FLIGHT CONTROLS FOUND NO FURTHER EVIDENCE OF HYDRAULIC LEAKS. STOWED MANUAL GEAR EXTENSION LEVERS IN REFERENCE TO AMM 32-32-00. A/C OK FOR SVC AT THIS TIME
